Arkiv for Matematik, 1974

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (37 articles)

Volume 12, Issue 1

[1] On fundamental solutions supported by a convex cone

Arne Enqvist Department of Mathematics, University of Lund

TBD mathscidoc:1701.332388

Arkiv for Matematik, 12, (1), 1-40, 1973.6
[ Download ] [ 2017-01-08 20:34:52 uploaded by arkivadmin ] [ 107 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Every sequence converging to$O$weakly in$L$_{$2$}contains an unconditional convergence sequence

János Komlós Mathematical Institute of the Hungarian Academy of Sciences Budapest V., Reáltanoda u. 13-15, Hungary

TBD mathscidoc:1701.332389

Arkiv for Matematik, 12, (1), 41-49, 1972.12
[ Download ] [ 2017-01-08 20:34:52 uploaded by arkivadmin ] [ 103 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On absolutely convergent Fourier series

C. W. Onneweer Dep. of Mathematics and Statistics, The University of New Mexico

TBD mathscidoc:1701.332390

Arkiv for Matematik, 12, (1), 51-58, 1973.1
[ Download ] [ 2017-01-08 20:34:52 uploaded by arkivadmin ] [ 97 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Holomorphic mappings into smooth projective varieties

Björn Dahlberg Department of Mathematics, University of Göteborg

TBD mathscidoc:1701.332391

Arkiv for Matematik, 12, (1), 59-71, 1972.11
[ Download ] [ 2017-01-08 20:34:52 uploaded by arkivadmin ] [ 104 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] An example of a strongly convex metric space

B. Krakus Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332392

Arkiv for Matematik, 12, (1), 73-83, 1972.12
[ Download ] [ 2017-01-08 20:34:53 uploaded by arkivadmin ] [ 126 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Parametrices for pseudodifferential operators with multiple characteristics

Johannes Sjöstrand L’Institut de Mathématiques de L’Université de Nice, Parc Valrose, Nice, France

TBD mathscidoc:1701.332393

Arkiv for Matematik, 12, (1), 85-130, 1973.5
[ Download ] [ 2017-01-08 20:34:53 uploaded by arkivadmin ] [ 217 downloads ] [ 0 comments ] [ Cited by 98 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Hilbert algebras as topological algebras

Betram Yood University of Oregon, Eugene, Oregon, USA

TBD mathscidoc:1701.332394

Arkiv for Matematik, 12, (1), 131-151, 1972.8
[ Download ] [ 2017-01-08 20:34:53 uploaded by arkivadmin ] [ 187 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A class of II_{1}factors without property$P$but with zero second cohomology

B. E. Johnson University of Newcastle upon Tyne, England

TBD mathscidoc:1701.332395

Arkiv for Matematik, 12, (1), 153-159, 1972.9
[ Download ] [ 2017-01-08 20:34:53 uploaded by arkivadmin ] [ 92 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On colimits of injectives in Grothendieck categories

Dr. Daniel Simson Institute of Mathematics, Nicolaus Copernicus University

TBD mathscidoc:1701.332396

Arkiv for Matematik, 12, (1), 161-165, 1973.4
[ Download ] [ 2017-01-08 20:34:53 uploaded by arkivadmin ] [ 186 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Some remarks on Stolt’s Theorems for Pellian Equations

Peter Heichelheim 666 Spadina Avenue Apartment PH9, Toronto, Ontario, Canada

TBD mathscidoc:1701.332397

Arkiv for Matematik, 12, (1), 167-171, 1973.8
[ Download ] [ 2017-01-08 20:34:53 uploaded by arkivadmin ] [ 96 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] A refined saddle point approximation

Thomas Höglund Institut for Matematisk Statistik H. C. Ørsted Institut, Universitetsparken 5

TBD mathscidoc:1701.332398

Arkiv for Matematik, 12, (1), 173-180, 1973.9
[ Download ] [ 2017-01-08 20:34:53 uploaded by arkivadmin ] [ 84 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Removable singularities and condenser capacities

Lars Inge Hedberg Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332399

Arkiv for Matematik, 12, (1), 181-201, 1973.11
[ Download ] [ 2017-01-08 20:34:53 uploaded by arkivadmin ] [ 107 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Multipliers on homogeneous Banach spaces on compact groups

Harald E. Krogstad

TBD mathscidoc:1701.332400

Arkiv for Matematik, 12, (1), 203-212, 1974.11
[ Download ] [ 2017-01-08 20:34:53 uploaded by arkivadmin ] [ 78 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] A locally convex space which is not an$ω$-space

Erik Grusell Department of Mathematics, Sysslomansgatan 8, Uppsala, Sweden

TBD mathscidoc:1701.332401

Arkiv for Matematik, 12, (1), 213-216, 1973.10
[ Download ] [ 2017-01-08 20:34:54 uploaded by arkivadmin ] [ 54 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] On the least$K$-th power non-residue

Richard H. Hudson University of South Carolina, USA

TBD mathscidoc:1701.332402

Arkiv for Matematik, 12, (1), 217-220, 1972.5
[ Download ] [ 2017-01-08 20:34:54 uploaded by arkivadmin ] [ 83 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] On a theorem of A. C. Offord and its analogue for Fourier series

G. P. Névai Mathematical Institute of the Hungarian Academy of Sciences, Realtanoda u. 13-15, Budapest

TBD mathscidoc:1701.332403

Arkiv for Matematik, 12, (1), 221-233, 1974.1
[ Download ] [ 2017-01-08 20:34:54 uploaded by arkivadmin ] [ 63 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] On holomorphy and compactness in Banach spaces

Mário C. Matos Instituto de Matematica, Universidade Estadual de Campinas

TBD mathscidoc:1701.332404

Arkiv for Matematik, 12, (1), 235-238, 1974.3
[ Download ] [ 2017-01-08 20:34:54 uploaded by arkivadmin ] [ 90 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Convex measures on locally convex spaces

Christer Borell Department of Mathematics, Sysslomansgatan 8, Uppsala, Sweden

TBD mathscidoc:1701.332405

Arkiv for Matematik, 12, (1), 239-252, 1973.12
[ Download ] [ 2017-01-08 20:34:54 uploaded by arkivadmin ] [ 98 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] A maximum principle with applications to subharmonic functions in$n$-space

Ronald Gariepy University of Kentucky, Lexington, Kentucky John Lewis University of Kentucky, Lexington, Kentucky

TBD mathscidoc:1701.332406

Arkiv for Matematik, 12, (1), 253-266, 1974.3
[ Download ] [ 2017-01-08 20:34:54 uploaded by arkivadmin ] [ 102 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] The Ritt theorem in several variables

C. A. Berenstein Department of Mathematics, University of Maryland M. A. Dostal Department of Mathematics, Stevens Institute of Technology

TBD mathscidoc:1701.332407

Arkiv for Matematik, 12, (1), 267-280, 1974.2
[ Download ] [ 2017-01-08 20:34:54 uploaded by arkivadmin ] [ 116 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Value distributions of entire functions in regions of small growth

David Drasin Department of Mathematics, Purdue University

TBD mathscidoc:1701.332408

Arkiv for Matematik, 12, (1), 281-296, 1973.5
[ Download ] [ 2017-01-08 20:34:54 uploaded by arkivadmin ] [ 120 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 13, Issue 1

[1] Jordan decomposition for a class of singular differential operators

A. H. M. Levelt Mathematisch Institut, Toernooiveld, Nijmegen, The Netherlands

TBD mathscidoc:1701.332409

Arkiv for Matematik, 13, (1), 1-27, 1974.6
[ Download ] [ 2017-01-08 20:34:54 uploaded by arkivadmin ] [ 193 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On some classes of homogeneous ternary cubic diophantine equations

Erik Dofs 38 Rue de Longchamp, Neuilly, France

TBD mathscidoc:1701.332410

Arkiv for Matematik, 13, (1), 29-72, 1973.10
[ Download ] [ 2017-01-08 20:34:55 uploaded by arkivadmin ] [ 134 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Some lacunary conditions for Fourier-Stieltjes transforms

Robert E. Dressler Kansas State University, Manhattan, Kansas Louis Pigno Kansas State University, Manhattan, Kansas

TBD mathscidoc:1701.332411

Arkiv for Matematik, 13, (1), 73-77, 1974.6
[ Download ] [ 2017-01-08 20:34:55 uploaded by arkivadmin ] [ 79 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Weak sequential convergence in the dual of a Banach space does not imply norm convergence

Bengt Josefson Department of Mathematics, Sysslomansgatan 8

TBD mathscidoc:1701.332412

Arkiv for Matematik, 13, (1), 79-89, 1974.5
[ Download ] [ 2017-01-08 20:34:55 uploaded by arkivadmin ] [ 107 downloads ] [ 0 comments ] [ Cited by 45 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Space analogues of some theorems for subharmonic and meromorphic functions

Ronald Gariepy University of Kentucky, Lexington, Kentucky, USA John L. Lewis University of Kentucky, Lexington, Kentucky, USA

TBD mathscidoc:1701.332413

Arkiv for Matematik, 13, (1), 91-105, 1974.7
[ Download ] [ 2017-01-08 20:34:55 uploaded by arkivadmin ] [ 89 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Uniform convergence of random Fourier series

Michael B. Marcus Northwestern University, Evanston, Illinois, USA

TBD mathscidoc:1701.332414

Arkiv for Matematik, 13, (1), 107-122, 1974.5
[ Download ] [ 2017-01-08 20:34:55 uploaded by arkivadmin ] [ 136 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On spaces of Triebel—Lizorkin type

Jaak Peetre Lunds Tekniska Högskola, Fack 725, Lund, Sweden

TBD mathscidoc:1701.332415

Arkiv for Matematik, 13, (1), 123-130, 1974.6
[ Download ] [ 2017-01-08 20:34:55 uploaded by arkivadmin ] [ 102 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A$p$-extremal length and$p$-capacity equality

Joseph Hesse Division of Mathematical Sciences, University of Iowa

TBD mathscidoc:1701.332416

Arkiv for Matematik, 13, (1), 131-144, 1974.4
[ Download ] [ 2017-01-08 20:34:55 uploaded by arkivadmin ] [ 83 downloads ] [ 0 comments ] [ Cited by 48 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] A new proof of a Paley—Wiener type theorem for the Jacobi transform

Tom Koornwinder Mathematisch Centrum, 2:e Boerhaavestraat 49, Amsterdam (Oost), Holland

TBD mathscidoc:1701.332417

Arkiv for Matematik, 13, (1), 145-159, 1974.9
[ Download ] [ 2017-01-08 20:34:55 uploaded by arkivadmin ] [ 184 downloads ] [ 0 comments ] [ Cited by 218 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Subelliptic estimates and function spaces on nilpotent Lie groups

G. B. Folland Department of Mathematics, University of Washington

TBD mathscidoc:1701.332418

Arkiv for Matematik, 13, (1), 161-207, 1974.9
[ Download ] [ 2017-01-08 20:34:55 uploaded by arkivadmin ] [ 239 downloads ] [ 0 comments ] [ Cited by 417 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Hybrids between hyperbolic and elliptic differential operators with constant coefficients

Johan Fehrman Institut Mittag-Leffler, Aurav. 17, Djursholm, Sweden

TBD mathscidoc:1701.332419

Arkiv for Matematik, 13, (1), 209-235, 1974.9
[ Download ] [ 2017-01-08 20:34:56 uploaded by arkivadmin ] [ 194 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] An application of a general Tauberian remainder theorem

Sonja Lyttkens Matematiska inst, Uppsala Universitet

TBD mathscidoc:1701.332420

Arkiv for Matematik, 13, (1), 237-253, 1974.9
[ Download ] [ 2017-01-08 20:34:56 uploaded by arkivadmin ] [ 100 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Weighted approximation, Mergelyan's theorem and quasi-analytic classes

Guido Zapata Instituto de Matemática, Universidade Federal do Rio de Janeiro

TBD mathscidoc:1701.332421

Arkiv for Matematik, 13, (1), 255-262, 1974.10
[ Download ] [ 2017-01-08 20:34:56 uploaded by arkivadmin ] [ 93 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Bessel potentials and extension of continuous functions on compact sets

Tord Sjödin Department of Mathematics, University of Umeå

TBD mathscidoc:1701.332422

Arkiv for Matematik, 13, (1), 263-271, 1974.7
[ Download ] [ 2017-01-08 20:34:56 uploaded by arkivadmin ] [ 74 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Connections between two set functions

Anders Hyllengren Matematiska Inst, Kgl. Tekniska Högskolan

TBD mathscidoc:1701.332423

Arkiv for Matematik, 13, (1), 273-285, 1974.3
[ Download ] [ 2017-01-08 20:34:56 uploaded by arkivadmin ] [ 187 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] One-sided minima of indefinite binary quadratic forms and one-sided diophantine approximations

Åke Lindgren Department of Mathematics, Sysslomansgatan 8, Uppsala, Sweden

TBD mathscidoc:1701.332424

Arkiv for Matematik, 13, (1), 287-302, 1974.6
[ Download ] [ 2017-01-08 20:34:56 uploaded by arkivadmin ] [ 202 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved